# SDR CA130404008

- Difficulty date: January 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 4,374 hours
- Engine: Lyc LTS101700D2
- System (JASC): 5200 · Doors
- Part: Strut
- Condition: Wrong Part
- Location: Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UNCERTIFIED DOOR SHOCKS FOUND ON ACFT DURING QA RANDOM AUDIT BY NEW PRM. UNCERTIFIED PARTS REMOVED, NEW GAS SHOCKS INSTALLED.  AS THERE IS NO RECORD OF INSTALLATION FOR THESE PARTS ITS POSSIBLE THEY WERE INSTALLED PRIOR TO WHEN THE ACFT WAS BOUGHT.
